# SDR SWAA2013030513324

- Difficulty date: February 25, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 438 ON UPPER SURFACE.  REMOVED AND REPLACED SUPPORT PER SRM.
